Nontrivial solutions for a Neumann problem with a nonlinear term asymptotically linear at - ... and superlinear at + ... .
Mathematische Zeitschrift, Tome 219 (1995) no. 2, pp. 499-514
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
semilinear Neumann problem with subcritical growth, mountain pass lemma, sign condition
@article{MZ_1995__219_2_174786,
author = {David Arcoya and Salvador Villegas},
title = {Nontrivial solutions for a {Neumann} problem with a nonlinear term asymptotically linear at - ... and superlinear at + ... .},
journal = {Mathematische Zeitschrift},
pages = {499--514},
year = {1995},
volume = {219},
number = {2},
zbl = {0834.35048},
url = {http://geodesic.mathdoc.fr/item/MZ_1995__219_2_174786/}
}
TY - JOUR AU - David Arcoya AU - Salvador Villegas TI - Nontrivial solutions for a Neumann problem with a nonlinear term asymptotically linear at - ... and superlinear at + ... . JO - Mathematische Zeitschrift PY - 1995 SP - 499 EP - 514 VL - 219 IS - 2 UR - http://geodesic.mathdoc.fr/item/MZ_1995__219_2_174786/ ID - MZ_1995__219_2_174786 ER -
%0 Journal Article %A David Arcoya %A Salvador Villegas %T Nontrivial solutions for a Neumann problem with a nonlinear term asymptotically linear at - ... and superlinear at + ... . %J Mathematische Zeitschrift %D 1995 %P 499-514 %V 219 %N 2 %U http://geodesic.mathdoc.fr/item/MZ_1995__219_2_174786/ %F MZ_1995__219_2_174786
David Arcoya; Salvador Villegas. Nontrivial solutions for a Neumann problem with a nonlinear term asymptotically linear at - ... and superlinear at + ... .. Mathematische Zeitschrift, Tome 219 (1995) no. 2, pp. 499-514. http://geodesic.mathdoc.fr/item/MZ_1995__219_2_174786/